MAUDE Adverse Event Report: MATORHTO LIMITED MEDIAL ROATION KNEE; TOTAL KNEE REPLACEMENT

MATORHTO LIMITED MEDIAL ROATION KNEE; TOTAL KNEE REPLACEMENT
Catalog Number 156-532
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/22/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr review confirmed that the device was correctly labeled.Report of histrionical event.The event occured between (b)(6) 2010 and (b)(6) 2013 when k020214 was not listed against a manufacturer.Matorhto is making this report to cover this period when the device was not available in the usa for commercial reasons.
 
Event or Problem Description
Patient underwent surgery on the right knee.Matortho representative noted that the patient label in the implant book was for a left tibial insert.Surgeon was familiar with the implant.

Brand Name
MEDIAL ROATION KNEE
Common Device Name
TOTAL KNEE REPLACEMENT
Manufacturer (Section D)
MATORHTO LIMITED
13 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key5386284
Report Number3008985661-2016-00006
Device Sequence Number16179767
Product Code JWH
UDI-Device Identifier05055455503809
UDI-Public5055455503809
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020214
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Report Date (Section B) 01/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number156-532
Device Lot Number202361
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;